Tsukuba Journal of Mathematics

A characterization of geodesic hyperspheres of quaternionic projective space

Juan de Dios Perez

Full-text: Open access

Abstract

We study a condition that allows us to characterize geodesic hyperspheres among all real hypersurfaces of quatemionic projective space.

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 113-116.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163164

Digital Object Identifier
doi:10.21099/tkbjm/1496163164

Mathematical Reviews number (MathSciNet)
MR1467224

Zentralblatt MATH identifier
0889.53016

Citation

Perez, Juan de Dios. A characterization of geodesic hyperspheres of quaternionic projective space. Tsukuba J. Math. 21 (1997), no. 1, 113--116. doi:10.21099/tkbjm/1496163164. https://projecteuclid.org/euclid.tkbjm/1496163164


Export citation